- Posts: 11118
- Joined: Wed Jan 02, 2008 12:09 am
Melanoma International Foundation
- Posts: 1
- Joined: Wed Jul 25, 2018 5:53 pm
Immune-mediated adverse reactions have not been a commonly reported side effect of immunotherapy, but they can occur with certain types of immunotherapy medications.
Some side effects may include:
1)Fatigue - Fatigue is the most common side effect reported in several immunotherapies. Fatigue and exhaustion are often found in the class of therapies known as checkpoint inhibitors, cytokines and oncolytic virus therapy.
2)Flu Symptoms- Flu-like symptoms, such as fever, chills, aches, headache, drowsiness, nausea, vomiting, loss of appetite and low blood cell counts, can occur if your treatment includes cytokines or oncolytic virus therapy. These symptoms can range from mild to severe.
3) Diarrhea- a common side effect with the checkpoint inhibitor class of immunotherapies for melanoma, specifically PD-1 and CTLA-4 inhibitors.
4) Mild skin reactions- this includes things like bumpy or itchy red rashes. These reactions are some of the most common side effects of checkpoint inhibitors.
http://www.genetex.com/Web/News/Tumor-a ... tigens-345
https://www.cancer.org/cancer/melanoma- ... erapy.html
Hope this helps!
Users browsing this forum: No registered users and 2 guests